MathSciNet Relay Station
MathSciNet bibliographic data
MR565136 10D21 (14G25 14J17 14J30)
Thomas, E.; Vasquez, A. T. On the resolution of cusp singularities and the Shintani decomposition in totally real cubic number fields. Math. Ann. 247 (1980), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement